# SDR GTIA020512

- Difficulty date: May 19, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLT 604 - FLL - ON TAKEOFF ROLL AT 60 IAS NOSE WHEEL DEVELOPED SEVERE VIBRATION, REJECTED TAKEOFF AT 70 KIAS RETURNED TO GATE.  LUBRICATED NOSE GEAR ASSEMBLY.  (M)
